# SDR K11A2024121200295

- Difficulty date: December 12, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 59,074 hours, 41,467 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: 672906002
- Part serial: 05910703
- Condition: Inoperative
- Location: Zone 600
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT VALVE OPEN, THERMAL ANTI-ICE VALVE REMAINS ON IN FLIGHT, SWITCH IN OFF POSITION.   REMOVED AND REPLACED RIGHT WING ANTI-ICE SHUTOFF VALVE IAW B737 AMM 30-11-11, OPS CHECK GOOD NO DEFECTS NOTED.
